# SDR ASAA2023091045075

- Difficulty date: September 10, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 1,637 hours, 485 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE IN FLIGHT. QRC AND PROCEDURES APPLIED. WHEEL WELL FIRE INDICCATIONEXTINGUISHED WHITH GEAR DOWN. GROUNDED - YES. AIR TURNBACK -- PERFORMED COMPARTMENT OVERHEAT DECTCTION CONTROL UNIT BITE TEST PER AMM 26-18-01-740-801. TEST COMPLETE NO FAULTS FOUND, WHEEL WEEL OVERHEAT DETECTION SYSTEM OP TEST GOOD PER AMM 26-18-00-710-801.SEAMC MARK NOTIFIED.
